drugstore.com
welcome: sign in|account|help
2 Sites 1 Bag
0 items $0.00checkout

drugstore.com

drugstore.com

Percogesic Original Strength Pain Reliever Tablets 90 ea

 
our price: $10.29
in stock
New!
Auto-Reorder & Save Auto-Reorder & Save: Get 10% off or more on all future shipments of this item. learn more »

Hidden Tab
Hidden Tab
Hidden Tab
Hidden Tab
 

Acetaminophen / Diphenhydramine

Original Strength

  • Fast Acting
  • 90 Easy to Swallow Coated Tablets

For Enhanced Relief of Pain
Aspirin-Free, Pain Reliever, Fever Reducer / Antihistamine

Questions? 1-800-443-4908

Indications

For the temporary relief of minor aches and pains due to:

  • Arthritis Pain
  • Muscular Aches
  • Toothache
  • Backache
  • Headache
  • Colds
  • Flu
  • Premenstrual and Menstrual Cramps
Warnings

Liver Warning: This product contains acetaminophen. Severe liver damage may occur if:
  • Adult or child 12 years and older takes more than 6 caplets in 24 hours, which is the maximum daily amount
  • Taken with other drugs containing acetaminophen
  • Adult has 3 or more alcoholic drinks every day while using this product
Overdose warning: Taking more than the recommended dose (overdose) could cause serious health problems, including liver damage. In case of overdose, get medical help or contact a Poison Control Center (1-800-222-1222) right away. Prompt medical attention is critical for adults as well as children even if you do not notice any signs or symptoms. Do not exceed the recommended dosage. Ask a doctor before us if the user has liver disease. Do not use with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist Ask a doctor or pharmacist before use inf the user is taking the blood thinning drug warfarin Ask a doctor or pharmacist before us if you are taking sedatives or tranquilizers. When using this product
  • Marked drowsiness may occur
  • Avoid alcoholic beverages
  • Alcohol, sedatives and tranquilizers may cause drowsiness
  • May cause excitability, especially in children
  • Be careful driving a motor vehicle or operating machinery
Stop use and ask a doctor if
  • Pain persists for more than 10 days
  • Fever persists for more than 3 days (unless directed by a doctor)
  • Condition worsens or new symptoms occur
  • Redness or swelling is present
    These may be signs of a serious condition
As with any drug, if you are pregnant or nursing a baby seek the advice of a health professional before using this product.
Keep this and all drugs out of the reach of children.
.
� 2011 Medtech Products Inc.
related products
Please note: Due to packaging updates, the image shown may ...
Walgreens Pharmacist Recommended* *Walgreens pharmacist survey study, November 2012. 100% ...
Well at Walgreens® Walgreens Pharmacist Recommended† Pain Reliever / Fever ...
ADVERTISEMENT
ADVERTISEMENT